# SDR IPXA2017061018084

- Difficulty date: May 26, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AKC75436
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD END OF LONGERON CRACKED INSIDE EXTENDED TAILCONE, BS 2165.  REPAIRED THE LONGERON IAW EA 011-5320-01-A6819 REV IR, AND EO MD11-5320-64445-A.
